# SDR ASAA2014061508199

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 29,295 hours, 9,045 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED.  ACFT GROUNDED.  PUT PRESSURE SWITCH TO MANUAL AND BACK TO ATO REF FIM TASK 21-31-827 AND 21-31-801.  FAULT CLEARED.  OPS CK GOOD.
